Kürzeste Wege im komplexen Gebiet

E. Study

Mathematische Annalen (1905)

  • Volume: 60, page 321-378
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Study, E.. "Kürzeste Wege im komplexen Gebiet." Mathematische Annalen 60 (1905): 321-378. <http://eudml.org/doc/158194>.

author = {Study, E.},
journal = {Mathematische Annalen},
language = {ger},
pages = {321-378},
title = {Kürzeste Wege im komplexen Gebiet},
url = {http://eudml.org/doc/158194},
volume = {60},
year = {1905},

AU - Study, E.
TI - Kürzeste Wege im komplexen Gebiet
JO - Mathematische Annalen
PY - 1905
VL - 60
SP - 321
EP - 378
LA - ger
UR - http://eudml.org/doc/158194
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.